UM

Browse/Search Results:  1-1 of 1 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Prolate spheroidal wave functions associated with the quaternionic Fourier transform Journal article
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2018,Volume: 41,Issue: 11,Page: 4003-4020
Authors:  Zou, Cuiming;  Kou, Kit Ian;  Morais, Joao
Favorite |  | TC[WOS]:1 TC[Scopus]:4 | Submit date:2018/10/30
Quaternionic Analysis  Quaternionic Fourier Transform  Quaternionic Signal  The Energy Concentration Problem  Mathieu Functions  Bandlimited Extrapolation